Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How to stop using Practin, Decdan tablets without any side effects?

HI DOCTOR, I AM USING PRACTIN AND DECDAN TABLTS SINCE LAST 10 YEARS. NOW I WANT TO STOP THIS TABLETS. BUT WHENEVER I TRIED TO QUIT THIS TABLETS I AM FEELING VERY WEEKNESS AND VERY TIREDNESS. I AM FEELING UNEASYNESS. AND I GET A STRONG HEADACHE . MY BONES ARE FEELING VERY WEEK. MY FACE IS BECOMING VERY DULL. MY CHARM WILL INVISIBLE. PLEASE DOCTOR I WANT TO STOP COMPLETELY THIS TABLETS BUT WITHOUT ANY SIDE EFFECT. AND WITHOUT LOOSING MY GLOW
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  1024
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hello,
This is really a big problem to come off from steroids after having used for so many years.
You have to be patient in coming out of this problem and it shall take a very long time.
Try coming out of this medicine by tapering the medicine very slowly.
For example if you are taking one tablet,then start using three fourth of it for 6 weeks.
Once your body settles on this dose you may reduce the dose to half tablet and use it for 6 weeks.
Go on tapering the dose even to one eighth of the tablet and then start using alternate days and so on.
May be this sounds absurd to you,but the fact is there is no other way to come out of it.
It may take 6 months to a year for doing so.
Best of luck.
Answered: Tue, 18 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor